MathSciNet Relay Station
MathSciNet bibliographic data
MR500300 47G05 (35S05)
Childs, Gary $L\sp{2}$-boundedness for pseudo-differential operators with unbounded symbols. Proc. Amer. Math. Soc. 72 (1978), no. 1, 77–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement